PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 19 | 4 | 223-225
Tytuł artykułu

Cayley's Theorem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The article formalizes the Cayley's theorem saying that every group G is isomorphic to a subgroup of the symmetric group on G.
Słowa kluczowe
Wydawca
Rocznik
Tom
19
Numer
4
Strony
223-225
Opis fizyczny
Daty
wydano
2011-01-01
online
2012-04-26
Twórcy
  • Institute of Informatics, University of Białystok, Sosnowa 64, 15-887 Białystok, Poland
Bibliografia
  • Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.
  • Grzegorz Bancerek. Monoids. Formalized Mathematics, 3(2):213-225, 1992.
  • Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.
  • Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.
  • Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.
  • Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.
  • Katarzyna Jankowska. Transpose matrices and groups of permutations. Formalized Mathematics, 2(5):711-717, 1991.
  • Artur Korniłowicz. The definition and basic properties of topological groups. Formalized Mathematics, 7(2):217-225, 1998.
  • Andrzej Trybulec. Classes of independent partitions. Formalized Mathematics, 9(3):623-625, 2001.
  • Wojciech A. Trybulec. Groups. Formalized Mathematics, 1(5):821-827, 1990.
  • Wojciech A. Trybulec and Michał J. Trybulec. Homomorphisms and isomorphisms of groups. Quotient group. Formalized Mathematics, 2(4):573-578, 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10037-011-0030-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.